On Lower Semicontinuity in BV Setting
Journal of convex analysis, Tome 1 (1994) no. 2, pp. 151-172
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1994_1_2_a3,
author = {P. Brandi and A. Salvadori},
title = {On {Lower} {Semicontinuity} in {BV} {Setting}},
journal = {Journal of convex analysis},
pages = {151--172},
year = {1994},
volume = {1},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a3/}
}
P. Brandi; A. Salvadori. On Lower Semicontinuity in BV Setting. Journal of convex analysis, Tome 1 (1994) no. 2, pp. 151-172. http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a3/